# SDR DALA14024879261

- Difficulty date: April 14, 2014
- Submitted: April 22, 2014
- Operation: Air carrier
- Aircraft: N961DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53531
- Aircraft time: 42,990 hours, 21,979 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1531
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILCONE LT SIDE OUTER SURFACE SKIN CRACKED AT STA 1531, APPROX 12 INCHES ABOVE VENTRAL STAIR DOOR CUTOUT.  CUT OUT DAMAGE IAW SRM.  FABRICATED AND INSTALLED NEW DOUBLER AND FILLER IAW SRM 53-00-01.
